Proceedings of the Japan Academy, Series A, Mathematical Sciences

Characteristic indices and subcharacteristic indices of surfaces for linear partial differential operators

Sunao Ōuchi

Full-text: Open access

Article information

Source
Proc. Japan Acad. Ser. A Math. Sci., Volume 57, Number 10 (1981), 481-484.

Dates
First available in Project Euclid: 19 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195516222

Digital Object Identifier
doi:10.3792/pjaa.57.481

Mathematical Reviews number (MathSciNet)
MR640254

Zentralblatt MATH identifier
0514.58040

Subjects
Primary: 35A20: Analytic methods, singularities
Secondary: 35B40: Asymptotic behavior of solutions

Citation

Ōuchi, Sunao. Characteristic indices and subcharacteristic indices of surfaces for linear partial differential operators. Proc. Japan Acad. Ser. A Math. Sci. 57 (1981), no. 10, 481--484. doi:10.3792/pjaa.57.481. https://projecteuclid.org/euclid.pja/1195516222


Export citation

References

  • [1] Hamada, Y.: The singularities of the solutions of the Cauchy problem. Publ. RIMS, Kyoto Univ., 5, 21-40 (1969).
  • [2] Hamada, Y.: Probleme analytique de Cauchy a caracteristiques multiples dont les donnees de Cauchy ont des singularites polaires. C. R. Acad. Sci. Paris, Ser. A, 276, 1681-1684 (1973).
  • [3] Hamada, Y., Leray, J., et Wagschal, C.: Systemes d'equations aux derivees partielles a caracteristiques multiples; probleme de Cauchy ramifie; hyperbolicite partielle. J. Math. Pures Appl., 55, 297-352 (1976).
  • [4] Ouchi, S.: Characteristic Cauchy problems and solutions formal power series. Proc. Japan Acad., 56A(8), 372-375 (1980).
  • [5] Persson, J.: On the Cauchy problem in Cn with singular data. Mathematiche, 30, 339-362 (1975).
  • [6] Wagschal, C.: Probleme de Cauchy analytique, a donnees meromorphes. J. Math. Pures Appl., 51, 375-397 (1972).